# SDR DALA2019051903097

- Difficulty date: May 18, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N3751B
- Make and model: Boeing 737832
- Aircraft serial: 30491
- Aircraft time: 60,454 hours, 21,932 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1080797) DURING INSPECTION FOUND CORROSION STRINGER 27R BTW BS 500E AND BS 500H AT FWD CARGO COMPARTMENT. PERFORMED REPAIR ON STRINGER 27R LOCATED BS500 +3 TO BS500H +17" AS PER SRM 55-00-03 PARAGRAPH 4 FIGURE 206 SHEET 1-2, REPAIR 1.
